Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lexy

Thinking about going off accutane

Recommended Posts

I am on 100mg for the past month. For the first month, 80mg. I'm thinking of stopping it because I don't like the way I feel when I'm on it. I don't know if the accutane has anything to do with it, but I keep getting really sick, like the flu, and it won't go away for over a week. I've been sick REALLY bad twice in two months and can't seem to get better.

Also, the weakness and what not, which I could deal with. But I don't like the way it makes my face look because it's dry all the time and it makes my scars look so much worse. This is making me terribly depressed, NOTE, the appearance of the scars make me depressed, NOT the accutane. Accutane would not be causing me depression right now because I am clear, but my scars look like shit.

I went off accutane for a week and at about the 5th day I felt so much better because my skin looked better and I had more energy. I don't know, I'm really confused because I don't want to break out again, yet I don't know if I will literally be able to survive the next two months. The past two months have been close to unbearable.

Any suggestions?

Share this post


Link to post
Share on other sites

hey lexy,

how much do you weigh, i mean 80 mg ur frist month a day is a lot, i weigh 155 lbs and i was on 40 a day firsty month then 80 a day for 5 following months ... 100 seems quite a bit ...

maybe ask ur derm to lower ur dosage this will lighten up on the dryness as well as u feeling so shitty, keep the faith because trust me i swear by accutane IT WILL WORK

i do not think its worth it to come off of it now ... 2 months is such a long progression and in like 1 and a half more i swear to you you will be loving that u stayed on it ... please give it a chance and just talk to ur derm maybe lowering to 80 a day?

keep us posted

mitch

Share this post


Link to post
Share on other sites

I had no energy. Then I started exercising. Now I can take on the world. Well, not really but I have loads of energy.

Share this post


Link to post
Share on other sites

yeah man 100mg is sooo much ay, i've only just started on accutane and i weigh 72kg which is 158 pounds and i'm on 60mg for 5 months, 100mg....i mean unless you have very bad acne but i still recommend you go on at most 80mg and just go for a longer course. and yeh at 2 months you wont be totally clear yet because your acne hasnt gotten a chance to heal yet. You're just gettin very very dry with 100mg of accutane, you're prolly not gettin any more pimples but your old ones havnt yet healed, it'll take about 6 months for them to fully heal.

But until then, i wouldn't say to go off accutane, just lower the dosage, put moisturizer on ALWAYS and lip balm. Drink heaps and heaps of water aswell, but most of all always moisturize. Keeping your skin dry, yes it will make it look like shit, by moisturizing your skin absorbs the moisture which allows it to heal better. Skin heals alot better when its moist, it takes alot longer wen its dry.

Goodluck mate eusa_dance.gif

Share this post


Link to post
Share on other sites
Guest delta force operators

YEAH I WAS ON 40MG...I DUNNO IF THE DOC LIKED MY LIVER OR WHAT lol HAHA BUT YEAH IF ITS AFFECTING YOU THEN STOP..BUT I IMAGINE YOU OIL GLANDS ARE SLUAGHTERED..ANYWAYS..JUST CALL UR DOC AND ASK IF ITS OKAY TO GO OFF...ALWAYS ASK THE DOC..THE DOC WILL LOOK AT UR SKIN UR TESTS AND TELL YOU WHATS UP

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×